Study of differential equations with exponential nonlinearities via the lower and upper solutions' method

Michal Feckan, K. Marynets

Research output: Contribution to journalArticleScientificpeer-review

5 Downloads (Pure)

Abstract

We present original results in study of the second-order differential equation with exponential non-linearities, subjected to the Dirichlet boundary conditions. Using the proper substitution techniques, we reduce the given problem to the study of its lower and upper solutions.
Original languageEnglish
Pages (from-to)1-7
JournalNumerical Analysis and Applicable Mathematics
Volume1
Issue number2
DOIs
Publication statusPublished - 8 Jul 2020

Keywords

  • lower and upper solutions
  • nonlinear boundary-value problem
  • monotone method
  • exponential nonlinearity
  • Dirichlet boundary condition

Fingerprint Dive into the research topics of 'Study of differential equations with exponential nonlinearities via the lower and upper solutions' method'. Together they form a unique fingerprint.

  • Cite this